# SDR SWAA0303080116000

- Difficulty date: August 17, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FORWARD OF THE CARGO DOOR CORRODED BETWEEN BS 767 TO 794,  RBL 24.   R & R SHIELD IAW SRM AND DWG.
